# SDR 2008UALA02930

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,177 hours, 18,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD END GRIT BAR FALLING OFF WHEN DOOR 4R OPENS.  ARM AND DISARM FEELS STIFF AND BINDING.  REMOVED LINER & SLIDE & LUBED ARM-DISARM MECHANISM, ADJUST FWD & AFT LIFTER WITH SLIDE INSTALLED, ALL OPS ARE NOW NORMAL.
